Side Effects...

Discussion in 'Side-Effects of Duromine' started by BigLoss, Jun 6, 2012.

  1. BigLoss

    BigLoss New Member
    Registered

    Joined:
    Jun 1, 2012
    Messages:
    38
    Likes Received:
    1
    Good Morning Everyone!!

    I have been on duromine for a week now, and loving it!! The only thing I am not loving is my mood. Just wanting to know if any one else is experiencing this or any other side effects.

    I wake up cranky with the world and come 5 -6pm in the afternoon Iam crazy!! I am not normally like this at all.

    :)
     
  2. Kristy

    Kristy New Member
    Registered

    Joined:
    Jun 2, 2012
    Messages:
    24
    Likes Received:
    0
    Hi BigLoss,

    I am only in my second week on Duromine.
    I'm not having any mood side effects.
    In the second week I am finding im feeling nausea at random times
    Dry mouth has gone
    Still can't sleep and I feel tired all the time.
     
  3. puffpuff

    puffpuff New Member
    Registered

    Joined:
    Jun 5, 2012
    Messages:
    2
    Likes Received:
    0
    I'm in my fourth month - when I started I actually found it helped keep my mood stable. However my mood and body still responds to food the same way (ie low carbs make me cranky, sugar makes me happy) so maybe it's from changes to what you've been eating?

    As for other side effects: had trouble sleeping the first few days. That evened out when I started setting my alarm to take the duromine earlier on the weekend (cos I tend to sleep later when I'm not working).
     
  4. belle

    belle New Member
    Registered

    Joined:
    Jun 6, 2012
    Messages:
    4
    Likes Received:
    0
    Hi there, any tips on getting a good nights sleep?
     
  5. BigLoss

    BigLoss New Member
    Registered

    Joined:
    Jun 1, 2012
    Messages:
    38
    Likes Received:
    1
    Your right, it probably is because I am not having sugar like I use to and my change in diet.

    PuffPuff, four months on and how much have you lost??

    Belle, I suggest to take your tablet early in the morning i take my between 4 -5 and excersie shortly after, I do not exercise in the afternoon I do a sit ups whilst the adds on when watching tv, but not a full on work out as it makes the Duromine kick in again and I cant sleep :)
     
  6. belle

    belle New Member
    Registered

    Joined:
    Jun 6, 2012
    Messages:
    4
    Likes Received:
    0
    Thanks for the tip bigloss !!! ;)
     
  7. BigLoss

    BigLoss New Member
    Registered

    Joined:
    Jun 1, 2012
    Messages:
    38
    Likes Received:
    1
    Not a problem! keep me updated on your progress :)
     
  8. Kini

    Kini New Member
    Registered

    Joined:
    May 24, 2012
    Messages:
    9
    Likes Received:
    0
    Hey Bigloss,
    How are you feeling now? Ive been on the 15mgs since May 12 and the first 3 weeks I felt horrible mentally!!!! Im so happy to feel "normal" :) again!
     
Loading...